Hi Lizzy, I'm sorry to hear that you have chronic back pain. I too suffer with chronic migraine. Pain in itself is a depressant so don't be too hard on yourself. Is Wellbutrin the only med you have taken thus far? I was taking Lexapro (SSRI) and it was working great and then my psyche doc took me off of it because of the migraine med I take (antagonize each other and can be fatal). I was wondering how long you have been on the Wellbutrin because I am getting worse off of the Lexapro and only on the Wellbutrin. I wonder how the psyche docs determine which meds to prescribe. Wellbutrin works on Dopamine and does not work on serotonin. Maybe you will respond better to an SSRI. Feel better soon.
"God grant me the serenity to accept the things I cannot change, to change the things I can and the wisdom to know the difference. Amen."
Please allow HealingWell to continue helping others by donating: https://www.healingwell.com/donate/